Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Increased heartbeat after smoking cannabis, dizziness. Reason?

i had an amazingly fast heart beat while high smoking cannabis had extremeley high levels of t thc why was my heart beat so fast and why was it still fast for a few hours after the high wore off first time experiencing this. the cannabis i smoked this time was an alot stronger strain than im use to but could u please explain the cause of the fast heart rate and dizzyness i had please?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Cannabis is associated with a variety of physiological and psychological effects. It is known that cannabis raises heart rate by 20-100 percent shortly after smoking and this effect can last up to 3 hours.

Cannabis is also well known to cause anxiety / panic attacks during which a person can experience increased heart rate, palpitations, dizziness, etc.

Since you are now aware of the adverse effects that cannabis can cause, it is upto you to be prudent and avoid this habit.

Wish you all the best.

Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor